# SDR ASAA2023110145973

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 56,213 hours, 16,800 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16YP3D
- Condition: Faulted
- Location: E/E Shelf E1-4
- Part time: 56,208 hours, 16,797 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED SETTING BUG WAS STUCK @ UP. CAPTAIN SIDE NORMAL (AIRSPEED VNAV COMMAND ON SPEED TAPE). F/D DISAPPEARED F/O SIDE. ALL RESOLVED TO NORMAL @ 10,000 FT. XFER FROM L/P 60739024. GROUNDED - YES. DFCS BITE FOR B CHANNEL SHOWS MSG 22-11537 AND 22-11559. LRU REPLACEMENT TEST FOR FCC B GROUP TEST 20.00 PASS REF 22-11 TASK 801.11799. REMOVED AND REPLACED FCC B PER AMM 22-11-33. INSTALLATION TEST GOOD, ALL TESTS PASS. HARDWARE AND FCC OPS PN'S CORRECT.
